Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 45, NWS Jacksonville, FL

May 15, 2024Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this tornado warning at May 15, 2024, 2:26 AM EDT for Marion County, Putnam County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2024, 2:26 AM EDT (06:26 UTC)
Expired
May 15, 2024, 3:00 AM EDT
In force
34 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2024-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2024-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
436 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

903 
WFUS52 KJAX 150626
TORJAX
FLC083-107-150700-
/O.NEW.KJAX.TO.W.0045.240515T0626Z-240515T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
226 AM EDT Wed May 15 2024

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Northeastern Marion County in northern Florida...
  Southeastern Putnam County in northeastern Florida...

* Until 300 AM EDT.

* At 226 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Salt Springs, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fruitland around 230 AM EDT.
  Crescent City around 245 AM EDT.

Other locations impacted by this tornadic thunderstorm include Lake
Como, Welaka, and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2938 8145 2932 8168 2932 8171 2931 8175
      2944 8179 2956 8152 2949 8152 2945 8149
      2940 8148 2939 8146 2940 8144
TIME...MOT...LOC 0626Z 251DEG 28KT 2938 8173 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HESS
3 follow-up statements
732 
WWUS52 KJAX 150631
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
231 AM EDT Wed May 15 2024

FLC083-150641-
/O.CAN.KJAX.TO.W.0045.000000T0000Z-240515T0700Z/
Marion FL-
231 AM EDT Wed May 15 2024

...THE TORNADO WARNING FOR NORTHEASTERN MARION COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 2938 8145 2932 8168 2934 8168 2934 8166
      2937 8167 2937 8174 2943 8174 2943 8176
      2953 8152 2949 8152 2945 8149 2940 8148
      2939 8146 2939 8145
TIME...MOT...LOC 0631Z 251DEG 28KT 2939 8169 

$$

FLC107-150700-
/O.CON.KJAX.TO.W.0045.000000T0000Z-240515T0700Z/
Putnam FL-
231 AM EDT Wed May 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHEASTERN PUTNAM COUNTY...

At 231 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Fruitland, or near Salt Springs, moving east at 30
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fruitland around 235 AM EDT.
  Crescent City around 240 AM EDT.

Other locations impacted by this tornadic thunderstorm include Lake
Como and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2938 8145 2932 8168 2934 8168 2934 8166
      2937 8167 2937 8174 2943 8174 2943 8176
      2953 8152 2949 8152 2945 8149 2940 8148
      2939 8146 2939 8145
TIME...MOT...LOC 0631Z 251DEG 28KT 2939 8169 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HESS
467 
WWUS52 KJAX 150646
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
246 AM EDT Wed May 15 2024

FLC107-150700-
/O.CON.KJAX.TO.W.0045.000000T0000Z-240515T0700Z/
Putnam FL-
246 AM EDT Wed May 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHEASTERN PUTNAM COUNTY...

At 246 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Crescent City, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Crescent City around 250 AM EDT.

Other locations impacted by this tornadic thunderstorm include Lake
Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2938 8145 2935 8157 2936 8156 2937 8159
      2939 8160 2942 8162 2947 8161 2953 8152
      2949 8152 2945 8149 2940 8148 2939 8146
      2939 8145
TIME...MOT...LOC 0646Z 257DEG 26KT 2941 8156 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

HESS
309 
WWUS52 KJAX 150652
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
252 AM EDT Wed May 15 2024

FLC107-150702-
/O.EXP.KJAX.TO.W.0045.000000T0000Z-240515T0700Z/
Putnam FL-
252 AM EDT Wed May 15 2024

...THE TORNADO WARNING FOR SOUTHEASTERN PUTNAM COUNTY WILL EXPIRE AT
300 AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1100 AM EDT for northeastern
Florida.

&&

LAT...LON 2938 8145 2935 8157 2936 8156 2937 8159
      2939 8160 2942 8162 2947 8161 2953 8152
      2949 8152 2945 8149 2940 8148 2939 8146
      2939 8145
TIME...MOT...LOC 0652Z 251DEG 28KT 2942 8154 

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 15, 2:09 AM EDT, 17 minutes earlier.

Area forecast discussion, May 15, 2:09 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
209 AM EDT Wed May 15 2024

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

.NEAR TERM...
Issued at 201 AM EDT Wed May 15 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Shortwave energy crosses southern and central parts of the area
tonight, and combined with plentiful moisture and elevated
instability will develop showers and thunderstorms overnight,
especially from about I-10 southward. In addition, a cold front is
approaching western GA as of the 03Z WPC surface analysis, which
will continue to shift southeastward throughout the night and
today. Effective/0-6km shear is definitely sufficient, but the
more significant element is the amount of available energy,
especially aloft, where forecast soundings indicate near or about
2000 J/kg of MUCAPE or higher, with noticeable amounts within the
hail growth zone. Therefore, expecting hail to be the primary
threat with any stronger updrafts, though shear and kinematics
certainly would warrant strong wind potential of 40-60mph. An
isolated tornado cannot be ruled out as well, though this
potential looks marginal.

Overnight convection will be persistent into the late morning to
early afternoon hours while slowly drifting south with the
approaching front and associated dynamics aloft with the parent
upper trough. Expecting a similar threat to play out for southern
counties in northeast FL for the late morning to afternoon period,
as vertical profiles will remain similar (high CAPE and sufficient
shear). It is certainly possible for a couple of showers and
isolated thunderstorms to pop up immediately ahead of the
approaching front though lagging behind overnight activity as the
front progresses southeastward (as far north as north of I-10),
in which some high res solutions are suggesting. Though the
severe threat should drop off quite a bit from south of north
throughout the afternoon as a lot of drier air works its way in
aloft. Southwest to westerly winds will also be quite breezy
today, though below wind advisory criteria (10-20 mph and gusts
in the upper 20s to 30s). Temps will be not as traditional today
due to the frontal boundary and morning convection - generally in
the mid to upper 80s south of I-10, with some areas approaching 90
possible over a stretch of southeast GA.

The front should settle sufficiently south of the region by
tonight as some drier air near the surface and especially aloft
fills in. Overall decreasing clouds and lows in the 60s inland,
and near 70 near the St. Johns River and coast.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 201 AM EDT Wed May 15 2024

Thursday...Dry airmass in place between weather systems will
continue mainly dry conditions under mostly sunny skies with above
normal temps reaching into the upper 80s/lower 90s over inland
areas with West-Northwest winds at 10-15 mph and East Coast sea
breeze remains pinned closer to the Atlantic Coast.

Thursday Night...High clouds slowly increase ahead of next weather
system with light SW winds at the surface. Low temps in the 60s
inland and lower 70s along the Atlantic Coast. Dry conditions will
continue.

Friday...Moisture levels will continue to slowly increase ahead of
the weekend weather system in the low level SW steering flow and
this may be just enough to trigger afternoon/evening shower/storm
activity along the sea breezes as they move further inland and
meet along the US 301 corridor later in the day. Temps continue
well above normal in the upper 80s SE GA and lower 90s NE FL with
slightly lower values along the Atlantic Coastal areas.

Friday Night...Still some significant model diffs as the faster
ECMWF bring in pre-frontal showers/storms in this period while the
latest GFS/NAM keeping activity to the NW of the region with
mostly dry and humid conditions, so for now have been keeping with
model blends which keep scattered showers/isolated storms going
through the night with above normal low temps in the lower/middle
70s.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 201 AM EDT Wed May 15 2024

Saturday...Next frontal boundary pushes into the region with a
return to heavy rainfall and isolated strong to severe storm
potential area-wide and rainfall chances already in the 60-80%
range. Above normal temps will continue ahead of the frontal
boundary with upper 80s SE GA and still into the lower 90s for NE
FL with Heat Indices still close to 100F across NE FL.

Sunday/Monday/Tuesday...Models coming into better agreement that
in the wake of departing storm system a drier airmass will push
into the region on Northwest flow with limited rainfall chances
and temps still slightly above normal but not as hot with Max
temps in the 85-90 range and lows 65-70. Some limited moisture
return by Monday and Tuesday may lead to widely scattered
afternoon/evening showers and storms along sea breeze boundaries
but overall below normal rainfall chances are expected.

&&

.AVIATION...
(06Z TAFS)
Issued at 124 AM EDT Wed May 15 2024

SHRA and TSRA are developing at this hour, and are expected to
increase in coverage for most through the next several hours. TSRA
is expected for at least all FL terminals, though have continued
to include at SSI as well. Recent trends in guidance have been for
a southern shift in TSRA coverage, though confidence is too low to
remove SSI from TSRA consideration. GNV and SGJ are will have the
highest chances for TSRA as well as strong to severe TSRA, which
will last into the late morning to afternoon hours. Some storms
this morning could be capable of large hail and gusts of 35-55
knots. Heavy rainfall and lower ceilings will also cause periods
of MVFR and isolated IFR, as indicated in TEMP groups. TSRA and
especially strong/severe TSRA threat subsides from north to south
at terminals this afternoon and into the evening, with only some
isolated SHRA lingering before sunset. VFR is expected to return
for the final 3 to 6 hours of the forecast period.

&&

.MARINE...
Issued at 201 AM EDT Wed May 15 2024

Widespread showers and the potential for strong to severe storms
are expected over our local waters through the morning hours.
Stronger storms may produce damaging wind gusts, hail and even
waterspouts. Storms and showers will shift southeastward late
Wednesday morning as a cold frontal boundary shifts southward
through the waters.Conditions will improve from north to south
Wednesday afternoon and evening, with breezy westerly winds
expected outside of thunderstorms that will gradually subside by
Thursday afternoon as weak high pressure moves over the
southeastern states. Winds will turn southerly on Friday ahead of
the next frontal boundary that will impact our area this weekend.
Showers and thunderstorms will likely impact our local waters from
Saturday afternoon through Sunday morning, with a few strong
storms possible. Winds will then shift to northwesterly by Sunday
afternoon and night as this front pushes offshore.

Rip Currents: Moderate rip current risk continues today due to
unsettled weather, dropping to low Thursday with generally
weakening offshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  66  88  66 /  10   0   0   0
SSI  88  70  86  72 /  50   0   0   0
JAX  88  68  91  68 /  60  10   0   0
SGJ  87  69  90  69 /  70   0   0   0
GNV  85  66  90  66 /  80   0   0   0
OCF  84  69  90  65 /  90   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, May 15, 1:18 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
118 AM EDT Wed May 15 2024

FLZ140-237-240-150545-
Central Marion FL-Western Putnam FL-Eastern Marion FL-
118 AM EDT Wed May 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND
SOUTHWESTERN PUTNAM COUNTIES THROUGH 145 AM EDT...

At 117 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Citra, moving east at 25 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, minor flooding due to
         heavy rainfall, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Fort McCoy, Salt Springs, Citra, Lake Delancy, Sparr, Orange Springs,
and Hog Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2932 8215 2940 8217 2944 8210 2943 8209
      2944 8208 2943 8207 2944 8207 2944 8206
      2947 8206 2960 8182 2942 8174 2937 8174
      2937 8172 2935 8171
TIME...MOT...LOC 0517Z 249DEG 23KT 2938 8208

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HESS
Special weather statement, May 15, 1:45 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
145 AM EDT Wed May 15 2024

FLZ137-140-237-240-150615-
Central Marion FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
145 AM EDT Wed May 15 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION AND CENTRAL
PUTNAM COUNTIES THROUGH 215 AM EDT...

At 145 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout over Fort McCoy,
moving northeast at 25 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, minor flooding due to
         heavy rainfall, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Palatka, Crescent City, Pomona Park, Fort McCoy, Salt Springs, East
Palatka, Lake Delancy, Sparr, Anthony, and Fruitland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2923 8216 2938 8211 2984 8159 2984 8158
      2980 8157 2979 8155 2939 8151
TIME...MOT...LOC 0545Z 242DEG 23KT 2934 8199

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HESS
Special weather statement, May 15, 2:15 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
215 AM EDT Wed May 15 2024

FLZ033-038-133-137-138-140-237-240-340-150700-
Coastal Flagler FL-Coastal St. Johns FL-Central Marion FL-
Western Marion FL-Inland Flagler FL-Eastern Putnam FL-
Western Putnam FL-Inland St. Johns FL-Eastern Marion FL-
215 AM EDT Wed May 15 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FLAGLER...
SOUTHEASTERN ST. JOHNS...CENTRAL MARION AND EASTERN PUTNAM COUNTIES
THROUGH 300 AM EDT...

At 215 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Satsuma, or near Pomona Park, moving northeast at
35 mph.

HAZARD...Wind gusts up to 50 mph, half inch hail, and minor flooding
         due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Ocala, Saint Augustine, Palatka, Bunnell, Crescent City, Pomona Park,
Hastings, East Palatka, Fort McCoy, and Salt Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2905 8247 2904 8253 2957 8182 3001 8130
      2986 8123 2947 8124 2936 8153 2933 8168
      2930 8167 2906 8228 2903 8244
TIME...MOT...LOC 0615Z 243DEG 29KT 2952 8166

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:18 AM EDTSpecial Weather StatementJAXPutnam27 min
May 15, 1:45 AM EDTSpecial Weather StatementJAXPutnam30 min
May 15, 2:15 AM EDTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns45 min
May 15, 2:18 AM EDTAreal Flood AdvisoryJAXAlachua, Marion, Putnam2 hr
May 15, 2:41 AM EDTTornado WarningJAXFlagler49 min
May 15, 2:44 AM EDTSpecial Marine WarningJAX61 min
May 15, 2:57 AM EDTSpecial Weather StatementJAXMarion48 min
May 15, 3:01 AM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns101 min
May 15, 3:21 AM EDTSevere Thunderstorm WarningJAXMarion, Putnam39 min
May 15, 3:32 AM EDTSevere Thunderstorm WarningJAXFlagler58 min
May 15, 3:38 AM EDTSpecial Marine WarningJAX67 min
May 15, 3:44 AM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam2 hr
May 15, 4:12 AM EDTTornado WarningJAXFlagler33 min
May 15, 10:50 AM EDTSpecial Weather StatementJAXGilchrist40 min
May 15, 11:23 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist52 min
May 15, 12:14 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
May 15, 12:45 PM EDTSpecial Weather StatementJAXSaint Johns45 min
May 15, 12:48 PM EDTSpecial Weather StatementJAXMarion42 min
May 15, 12:50 PM EDTSpecial Weather StatementJAXAlachua40 min
May 15, 12:56 PM EDTSpecial Weather StatementJAXUnion34 min
May 15, 1:10 PM EDTSpecial Marine WarningJAX65 min
May 15, 1:27 PM EDTSpecial Weather StatementJAXDuval33 min
May 15, 1:39 PM EDTSpecial Weather StatementJAXAlachua36 min
May 15, 2:26 PM EDTSpecial Marine WarningJAX64 min
May 15, 3:10 PM EDTSpecial Weather StatementJAXMarion35 min
May 15, 4:27 PM EDTSpecial Weather StatementJAXHamilton48 min
May 15, 4:52 PM EDTSpecial Marine WarningJAX53 min
May 15, 5:02 PM EDTSpecial Weather StatementJAXNassau28 min
May 15, 5:12 PM EDTSpecial Weather StatementJAXHamilton33 min
May 15, 5:29 PM EDTSpecial Weather StatementJAXHamilton46 min
May 15, 5:45 PM EDTSpecial Marine WarningJAX14 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.